Skip to content
My WebMD Sign In, Sign Up
Abdominal Issues
avatar
TJC18 posted:
I have had abdominal problems including diverticulitis/losis for 5 years, I am 28. I still frequently have severe abdominal pain, ribbon thin bowel movements. Recently I have been experiencing discoloration in my bowels, whenever I drinik red gatorade, my bowels are bright red. I am beginning to get concerned, any idea if this is something to do with diverticulitis, or something more serious?
Reply
 
avatar
calgal37 responded:
TJC, have you tried discontinuing the gatorade to see if your fecal material returns to a more normal color? If it doesn't, you should check with your doc.


Spotlight: Member Stories

I have been sick since the Spring of 2003, which was my senior year of High School. I have had over 10 doctors and more than 5 diagnoses.. for years t...More

Helpful Tips

25 year ild new to ibs
There us a ibs newsletter at www.help@helpforibs.com . Heather who run the web site has some very good idea's. I was not getting any ... More
Was this Helpful?
16 of 28 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.